# SDR TWAA0105806

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN CORROSION WAS FOUND ON NUMBER 2 FLOOR TRACK, FROM STA 1136 TO 1307.  CLEANED CORROSION PER SPM 6-80-01 AND SRM 53-05.  TREATED PER SRM 51-10-3 FROM STA 1136 TO 1174.  CHANGED TRACK FROM STA 1174 TO 1307 PER SRM 51-30-02.  USED RIVETS PER SRM 51-30.
